# SDR YENA2023111701409

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON UPPER SKIN AND FASTENERS AREA COVERED BY LIVE TV RADOME; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00038 ) REPAIRED PER LETBLUE EC E23-991-0. REF TOMX NR 00168.
